# SDR DALA2020111803769

- Difficulty date: November 9, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 85,678 hours, 18,985 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Crazed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO YHZ DUE TO RT WINDSHIELD OUTER PANE CRAZED AND MISSING SECTION WITH INNER PANE SHOWING DEFORMATION.  CORRECTIVE ACTION: REPLACED WINDSHIELD AND RT WINDOW HEAT CONTROLLER.
